Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Clover calculus for homology 3-spheres via basic algebraic topology

Emmanuel Auclair and Christine Lescop

Algebraic & Geometric Topology 5 (2005) 71–106
Bibliography
1 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of 3–manifolds, Geom. Topol. 5 (2001) 75 MR1812435
2 L Guillou, A Marin, Notes sur l’invariant de Casson des sphères d’homologie de dimension trois, Enseign. Math. (2) 38 (1992) 233 MR1189008
3 N Habegger, Milnor, Johnson and tree level perturbative invariants, preprint (2000)
4 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
5 G Kuperberg, D P Thurston, Perturbative 3–manifold invariants by cut-and-paste topology arXiv:math.GT/9912167
6 T T Q Le, An invariant of integral homology 3–spheres which is universal for all finite type invariants, from: "Solitons, geometry, and topology: on the crossroad", Amer. Math. Soc. Transl. Ser. 2 179, Amer. Math. Soc. (1997) 75 MR1437158
7 C Lescop, A sum formula for the Casson–Walker invariant, Invent. Math. 133 (1998) 613 MR1645066
8 C Lescop, Splitting formulae for the Kontsevich–Kuperberg–Thurston invariant of rational homology 3–spheres arXiv:math.GT/0411431
9 W B R Lickorish, An introduction to knot theory, 175, Springer (1997) MR1472978
10 W Magnus, A Karrass, D Solitar, Combinatorial group theory, Dover Publications (1976) MR0422434
11 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268, 345 MR915115
12 H Murakami, Y Nakanishi, On a certain move generating link-homology, Math. Ann. 284 (1989) 75 MR995383
13 T Ohtsuki, Finite type invariants of integral homology 3–spheres, J. Knot Theory Ramifications 5 (1996) 101 MR1373813
14 D Rolfsen, Knots and links, 7, Publish or Perish (1976) MR0515288
15 W P Thurston, The geometry and topology of 3–manifolds, lecture notes, Princeton University (1978)